# SDR IPXA09M56559

- Difficulty date: June 19, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 55,821 hours, 10,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1787-1821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE 257-F1-04 EXTERNAL REPAIR DOUBLER ON RT AFT FUSELAGE LOWER SKIN BETWEEN STA 1787 AND STA 1821 AND BETWEEN L-44R AND L-48R NOT CORRELATED WITH SRM REPAIR.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLERS, SHIM, AND FINGER DOUBLERS IAW MD-11 SRM 53-20-00 FIG 2 SHT 1-6.
